- Blephamide Information for Consumers
- Blephamide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Blephamide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Very strange -- The inside of the tops of my ears have changed to a strange dusky color. I believe it is from the long term use of Wellbutrin. ...
1 answer • 26 Oct 2010
My 4 year old had tubes placed in both ears and adenoids removed about 2 weeks ago, he was prescribed antibiotic (zithromax) and ear drops antibiotic ...
1 answer • 27 May 2011
she had them on her hands but now they are on her outer and inside of her ears. she is always trying to scratch them. what medication should i use to ...
2 answers • 12 Sep 2011
... wobbly and weak, I have ringing in my ears a week now,will it go way, the ringing in my ears, it is driving my crazy Jessie 10
1 answer • 26 Apr 2014
I am 18 years old and have had 10 surgeries to place t tubes in my ears since I was three. They usually fall about about 6 months to a year at best ...
1 answer • 10 days ago